# SDR DALA1025893702

- Difficulty date: September 18, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 34,439 hours, 15,301 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 CABIN STA 344, RBL 12 TO LBL 12 TEE CAP CORRODED REPAIR IAW SRM 53-10-51.
